# SDR UIEA2018012900121

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,521 hours, 18,363 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Extractor
- Part number: 194284
- Part serial: 442776
- Condition: Clogged
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK WATER EXRTACTOR IS CLOGGED.  REMOVED AND REPLACED THE WATER EXTRACTOR IAW AMM 21-51-04.  OPS CHECKED NORMAL
